Open Access
January 2018 Hörmander-type theorems on unimodular multipliers and applications to modulation spaces
Qiang Huang, Jiecheng Chen, Dashan Fan, Xiangrong Zhu
Banach J. Math. Anal. 12(1): 85-103 (January 2018). DOI: 10.1215/17358787-2017-0037


In this article, for the unimodular multipliers eiμ(D), we establish two Hörmander-type multiplier theorems by assuming conditions on their phase functions μ. As applications, we obtain two multiplier theorems particularly fitting for the modulation spaces, thus allowing us to extend and improve some known results.


Download Citation

Qiang Huang. Jiecheng Chen. Dashan Fan. Xiangrong Zhu. "Hörmander-type theorems on unimodular multipliers and applications to modulation spaces." Banach J. Math. Anal. 12 (1) 85 - 103, January 2018.


Received: 27 June 2016; Accepted: 28 January 2017; Published: January 2018
First available in Project Euclid: 3 October 2017

zbMATH: 1383.42012
MathSciNet: MR3745575
Digital Object Identifier: 10.1215/17358787-2017-0037

Primary: 42B15
Secondary: 35Q55 , 42B35

Keywords: Hörmander-type theorems , modulation spaces , unimodular multipliers

Rights: Copyright © 2018 Tusi Mathematical Research Group

Vol.12 • No. 1 • January 2018
Back to Top